# SDR R61A201605010329

- Difficulty date: May 1, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 17034140003
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK WAS REPORTED THAT LT WING SPOILER 1 PCU ATTACH FITTING BUSHING ARE CORRODED.  MAINTENANCE R & R LT WING SPOILER 1 PCU ATTACH FITTING BUSHING IAW AMM 20-10-08, PN 170-34140-003 BUSHING.
